# SDR RAIA0007008

- Difficulty date: July 16, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 10,421 hours, 9,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR136070
- Condition: Failed
- Location: Lt Gear
- Part time: 10,421 hours, 9,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7308-STL- GEAR HANDLE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AND REPLACED LEFT MAIN LANDING GEAR STANDBY UPLOCK SWITCH.
